# SDR 2006UALA01723

- Difficulty date: September 5, 2006
- Submitted: September 8, 2006
- Operation: Air carrier
- Aircraft: N340UA
- Make and model: Boeing 737322
- Aircraft serial: 24244
- Aircraft time: 52,981 hours, 29,173 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUTOUT FRAME AT STA 847 CORRODED ABOVE STRINGER 25R AT RBL 24. REMOVED AND REPLACED FRAME SECTION FROM STRINGER 17R TO 27R.
